Wildfire, Beaver
- When
- March 25, 1:24 PM CST to 7:00 PM CST
- Where
- Beaver forecast zone
- Reported by
- Fire Department/Rescue
- Coordinates
- 36.750, -100.477 (the zone’s center; the record gives no point)
The Clark/Meade Wildfire began around 1324CST about nine miles north northeast of Knowles Oklahoma in Beaver county. The wildfire consumed approximately one thousand and three hundred acres.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
The Clark/Meade Wildfire began around 1324CST about nine miles north northeast of Knowles Oklahoma in Beaver county. The wildfire consumed approximately one thousand and three hundred acres. The cause of the wildfire was determined to be an incendiary device. There were no reports of homes or other structures threatened and there were no reports of any homes or other structures damaged or destroyed by the wildfire. There were no reports of injuries or fatalities. A total of two fire departments or other fire agencies responded to the wildfire which was contained around 1830CST to 1900CST.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Mar 25, 12:05 PM CST, 1 hour 19 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
105 PM CDT FRI MAR 25 2016
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS CURRENTLY EXPECTED THROUGH THE
PERIOD. SOUTHWEST WINDS TO START THE PERIOD AT ALL SITES...WITH
BREEZIER WINDS AT KAMA AND KGUY THIS AFTERNOON. THEN A COLD FRONT
WILL ARRIVE AT THE TAF SITES AFTER 00Z. CURRENT TIMING HAS THE WIND
SHIFT REACHING KGUY AND KDHT AROUND 01Z AND KAMA BY 04Z. COULD SEE
SOME LOW OR MID-LEVEL CLOUDS BEHIND THE FRONT...THOUGH DO NOT
CURRENTLY EXPECT MVFR OR LOWER CEILINGS AT ANY OF THE TAF SITES.
BREEZY NORTH WINDS EXPECTED TO DEVELOP AT THE END OF THIS PERIOD
BEFORE 18Z AT ALL SITES.
NF
&&
.PREV DISCUSSION... /ISSUED 626 AM CDT FRI MAR 25 2016/
AVIATION...
12Z TAF CYCLE
LEE ENHANCED HIGH LEVEL CLOUDS WILL KEEP VFR CONDITIONS ACROSS ALL
THREE OF THE TAF SITES THROUGH 12Z SATURDAY. SOME SCATTERED TO BROKEN
MID LEVEL CLOUDS WILL AFFECT THE TAF SITES AS WELL. SOUTH TO
SOUTHWEST WINDS 10 TO 20 KNOTS WITH SOME HIGHER GUSTS WILL INCREASE
TO AROUND 15 TO 25 KNOTS WITH HIGHER GUSTS AFTER 14Z TO 16Z TODAY.
WINDS WILL VEER AROUND TO THE WEST AND NORTH LATE TODAY AS A COLD
FRONT PUSHES SOUTH ACROSS THE PANHANDLES. THE COLD FRONT SHOULD MOVE
THROUGH THE GUYMON AND DALHART TAF SITES AROUND 00Z TO 02Z
SATURDAY...AND THEN ACROSS THE AMARILLO TAF SITE AROUND 03Z TO 05Z
SATURDAY. THE WINDS WILL SHIFT TO THE NORTH FOLLOWING THE PASSAGE OF
THE COLD FRONT AND INCREASE TO AROUND 15 TO 25 KNOTS WITH HIGHER
GUSTS BEFORE DIMINISHING TO AROUND 5 TO 15 KNOTS AROUND 09Z TO 11Z
SATURDAY.
SCHNEIDER
PREV DISCUSSION... /ISSUED 255 AM CDT FRI MAR 25 2016/
DISCUSSION...
SOUTH TO SOUTHWEST WINDS WILL INCREASE AGAIN TODAY ACROSS THE
SOUTHERN AND EASTERN TEXAS PANHANDLE TODAY. A SURFACE LOW IS
EXPECTED TO MOVE INTO THE NORTHWEST CWA THIS AFTERNOON...KEEPING
WINDS DOWN THERE. THE SOUTHERLY WIND FLOW WILL HELP TO WARM
TEMPERATURES INTO THE 60S AND 70S.
A COLD FRONT WILL PUSH THROUGH THE PANHANDLES TONIGHT. THIS COUPLED
WITH A WEAK UPPER LEVEL DISTURBANCE MOVING ACROSS THE NORTHERN CWA
MAY TOUCH OFF A FEW SHOWERS NEAR THE KANSAS AND COLORADO STATE LINES
TONIGHT. BUT ANY RAINFALL SHOULD REMAIN UNDER ONE TENTH OF AN INCH.
ALL EYES THEN TURN TO A VIGOROUS UPPER LEVEL SHORT WAVE TROUGH WHICH
WILL BE MOVING SOUTHEAST THROUGH UTAH AND COLORADO BY EARLY SATURDAY
MORNING. THIS SHORT WAVE TROUGH IS EXPECTED TO MOVE SOUTHEAST ACROSS
NORTHERN NEW MEXICO AND ACROSS THE PANHANDLES SATURDAY AFTERNOON
AND SATURDAY NIGHT. THIS WAVE WILL THEN MOVE EAST OF THE PANHANDLES
BY EASTER. THERE ARE SOME QUESTIONS ON THE AMOUNT OF AVAILABLE
MOISTURE FOR THIS WAVE TO WORK WITH. ALSO THE SYSTEM IS MOVING
FAIRLY QUICKLY. AT ANY RATE...THE DYNAMICS AND MOISTURE ASSOCIATED
WITH THIS SYSTEM SHOULD BE ENOUGH TO BRING A LIGHT ACCUMULATION OF
SNOW TO THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS
PANHANDLE SATURDAY NIGHT. BELIEVE MOST OF THE PRECIPITATION WILL BE
RAIN ACROSS THE REST OF THE REGION MAINLY SOUTHEAST OF A LINE FROM
GUYMON OKLAHOMA TO VEGA TEXAS. THE MODELS DO NOT AGREE ON THE TIMING
OF THE SYSTEM. THEREFORE...IF THE SYSTEM SLOWS DOWN...THEN WE MAY
NEED TO INCREASE OUR SNOWFALL ACCUMULATIONS AS WELL AS OUR AREAL
EXTENT OF OUR SNOWFALL ACCUMULATIONS. STRONG NORTH WINDS WILL BE
FOUND WITH THIS SYSTEM ON SATURDAY EVENING AS A SECONDARY SURGE OF
COLDER SPILLS SOUTHWARD.
AFTER A COOL START EASTER MORNING WITH READINGS RANGING FROM THE
LOWER 20S IN THE WESTERN OKLAHOMA PANHANDLE TO THE UPPER 30S IN THE
SOUTHEAST TEXAS PANHANDLE...TEMPERATURES SHOULD REBOUND INTO THE 50S
AND 60S BY AFTERNOON. WIND WILL ALSO DECREASE TO LESS THAN 10 MPH BY
SUNDAY AFTERNOON AS WELL.
WE WILL KEEP THE FORECAST DRY BEYOND SATURDAY NIGHT. ANOTHER LARGE
UPPER LEVEL STORM SYSTEM MOVES INTO THE WESTERN U.S. BY MONDAY AND
THE MODELS DO NOT AGREE ON HOW TO HANDLE IT THROUGH THE REST OF NEXT
WEEK. AT THIS POINT...THERE MAY BE SOME SLIGHT CHANCES OF SOME
PRECIP FROM TIME TO TIME...BUT CONFIDENCE IS NOT HIGH ENOUGH TO
ENTERTAIN ANY POPS. THE WINDS WILL PICK UP AGAIN MONDAY THROUGH
WEDNESDAY AS THE LEE-SIDE TROUGH DEVELOPS AGAIN.
FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHERN
AND EASTERN TEXAS PANHANDLE TODAY. WINDS WILL BE AROUND 20 MPH WITH
RELATIVE HUMIDITY VALUES FALLING INTO THE 10 TO 15 PERCENT RANGE.
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL RETURN THE REGION
MONDAY THROUGH WEDNESDAY. AT THIS POINT...TUESDAY LOOKS TO BE THE
DAY IN WHICH CRITICAL FIRE WEATHER CONDITIONS ARE MOST PROBABLE
ACROSS MOST OF THE AREA.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...HEMPHILL...LIPSCOMB...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...WHEELER.
OK...NONE.
&&
6/16HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 309 AM CDT FRI MAR 25 2016 OKZ001>003-TXZ001>020-252015- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 309 AM CDT FRI MAR 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHERN AND EASTERN TEXAS PANHANDLE DUE TO 20 MILE AN HOUR WINDS AND RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA PANHANDLE AND PARTS OF THE NORTH CENTRAL TEXAS PANHANDLE DUE TO WINDS AROUND 15 MILES AN HOUR AND RELATIVE HUMIDITY VALUES AROUND 20 PERCENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOWFALL ACCUMULATIONS WILL BE POSSIBLE ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWEST TEXAS PANHANDLE SATURDAY NIGHT. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND AGAIN MONDAY THROUGH WEDNESDAY.
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2016Every state in 2016This day in weather historyWarnings in Oklahoma, March 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 626642.